# SDR AALA202405170687

- Difficulty date: May 14, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 31,251 hours, 10,134 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Vent
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY LOUD HUMMING SOUND WHICH SOON AFTER VENT EXTRACT FAULT APPEARED FOLLOWED BY AN ELECTRICAL SMOKE SMELL WHICH DISSIPATED SHORTLY AFTER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
